# SDR REXA2012051800665

- Difficulty date: May 18, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM CRACKED IN 3 LOCATIONS AT FLOOR POST ATTACHMENT AT LBL12.0 AND CRACKED 4 LOCATIONS AT FLOOR POST ATTACHMENT AT RBL12.0.  REMOVED DAMAGE FROM LEFT AND RIGHT LOWER FLANGE OF FS 280 FLOOR ANGLE LBL12 AND RBL12.  INSTALLED REPAIR DOUBLER, REPLACED LT INBOARD AND OUTBOARD CLIPS AT LBL9, REPLACED RT INBOARD AND OUTBOARD CLIPS AT RBL9 IAW REO-53-11-171.  REMOVED DAMAGED SECTION OF UPPER ANGLE FS280 FROM LBL14.25 THRU RBL13.5, SPLICED IN REPAIR SECTION IAW REO-53-11-136 AND EO NRC53135. 600-34017-595  TAG B26888 AAR AM-68.
